# SDR UPS06248626

- Difficulty date: November 14, 2006
- Submitted: November 15, 2006
- Operation: Air carrier
- Aircraft: N920UP
- Make and model: Boeing 727180C
- Aircraft serial: 19873
- Engine: Rroyce TAY65154
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Indicator
- Condition: Inoperative
- Location: Fuel Qty
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

N/A ATB - FUEL IMBALANCE BETWEEN TANK NR 1 AND NR 3 STARTED AT NR 1, 11.9, NR 3, 11.2 AFTER TA/O TANK NR 1, 11.5, TANK NR 3, 9.5 DEFERRED NR 3 COCKPIT GAUGE NR M337674 ISSUED. DEFERRED NR 3 COCKPIT GAUGE IAW MEL 28-11-1-1. VERIFIED FUELING STATION GAUGES ARE OPERATIVE AND ACCURATE. NR 3 TANK FUEL QTY IS TO BE DETERMINED BY FUELING STATION GAUGE OR DEFUELED AND FUELED TO KNOWN QTY.
